# SDR GTIA012277

- Difficulty date: November 7, 2001
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 7120 · Engine Mount Section
- Part: Yoke
- Condition: Corroded
- Location: Engine Mount
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND RIGHT ENGINE MOUNT YOKE HAS CORROSION INSIDE LOWER VIBRATION ISOLATOR CAVITY AND EXTERNAL AREA.  REMOVED CORROSION.  OK TO INSTALL SERVICEABLE YOKE.  INSTALLED YOKE.  REMOVED YOKE BOLTS.  INSTALLED YOKE BOLTS PER MD80 MM 71-20-3.  (M)
